MAUDE Adverse Event Report: INMODE LTD. TRANSFORM (T3 APPLICATOR); PBX

INMODE LTD. TRANSFORM (T3 APPLICATOR); PBX
Model Number AG609899A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Third degree burns on abdomen post transform treatment.
 
Additional Manufacturer Narrative
Patient presented with full thickness burns on the lower abdomen following treatment with transform applicator.Technical inspection of the device did not reveal any technical issues.Investigation concluded that the burns were caused by user errors: the operator started the treatment from the highest recommended temperature instead of starting from the lowest and increasing it gradually per ifu.Only after the patient complained of discomfort, the operator lowered the temperature.Most probably hot spots were formed due to focal lack of coupling gel, leading to the burns.Additionally, the coupling gel was not of a recommended brand.Retraining has been scheduled for the clinic.

Brand Name
TRANSFORM (T3 APPLICATOR)
Common Device Name
PBX
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key19640811
Report Number3010511300-2024-00553
Device Sequence Number17915496
Product Code PBX
UDI-Device Identifier07290016633689
UDI-Public07290016633689
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K210877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection,Other,Patient Monitoring,Notification
Type of Report Initial
Report Date (Section B) 06/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG609899A
Device Catalogue NumberAG609899A
Device Lot Number23-07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Initial Report FDA Received Date06/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale
Patient RaceWhite